# SDR USAA2014091000007

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 65,251 hours, 24,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200348
- Part serial: 000673
- Condition: Delaminated
- Location: Rt Wing
- Part time: 15,792 hours, 4,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT RT INBD TE FLAP IS DELAMINATED BEHIND NR 2 ENG APPROX 9.5 INCHES FROM OTBD EDGE, 29 INCHES LONG & 7 INCHES FROM TE TO LE AT WS 369.5, BBL 70.50.  REPLACED IAW JOB CARD 19L50027003.
